# SDR YENA20120219445

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 32,589 hours, 11,615 cycles
- System (JASC): 2300 · Communications System
- Part: Printer
- Part number: 8055515
- Part serial: PTA45B07999
- Condition: Smoke
- Location: Cockpit
- Part time: 21,809 hours, 7,720 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 665 BUF-MCO, AIRCRAFT DIVERTED TO IAD DUE TO SMOKE FROM PRINTER, CIRCUIT BREAKER WAS PULLED AND SMOKE / AVIONICS CHECK LIST WAS COMPLETED.  CONFIRMED PRINTER WAS THE SOURCE OF SMOKE.  REMOVED AND REPLACED COCKPIT PRINTER IAW A320 AMM 31-35-22-04.  OPERATIONAL TEST OF PRINTER OK IAW A320 AMM 31-35-00.
